# SDR QXEA200500490

- Difficulty date: March 11, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 14,973 hours, 21,401 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE NACELLE, AFT FIREWALL INBOARD SIDE POSSIBLE CRACK AT STATION XN125/YW142/ZN9.5.  REPAIRED IAW HORIZON AIR EA 2-54-223.
